Universiti Teknologi Malaysia Institutional Repository

Effective length of interval in fuzzy time series method for taiex forecasting

Lee, Muhammad Hisyam and Sadaei, Hossain Javedani (2012) Effective length of interval in fuzzy time series method for taiex forecasting. Archives Des Sciences, 65 (7). pp. 592-601. ISSN 1661-464X

Full text not available from this repository.


Item Type:Article
Uncontrolled Keywords:Sciences
Subjects:Q Science
Divisions:Science
ID Code:46881
Deposited By: Haliza Zainal
Deposited On:22 Jun 2015 13:56
Last Modified:26 Sep 2017 12:32

Repository Staff Only: item control page